Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.
This is a Premium feature
To use this feature subscribe to Mumsnet Premium - get first access to new features see fewer ads, and support Mumsnet.Start using Mumsnet Premium
Cerelle (hated hated pill and sudden breast lumps??(1 Post)
I have just found lumpy tissue in one breast and am trying not to panic - been to GP and am referred for mammogram.
I'm just wondering if anyone has any experience of lumpy breast tissue being linked to an unsuited pill? I was recently switched from Cerazette (which was fine) to Cerelle and have had lots of unpleasant symptoms. The doctor rubbished this, saying they were the same. However my pharmacist explained it really well to me, that the required hormone ingredient was the same, but the rest of the pill was made up differently and it's this difference that I'm reacting to. Basically it's made me tired, grumpy, no sex drive and just pretty low. It's also affected my body in various ways. Now I've suddenly found this large swollen bit in one breast that wasn't there before. Obviously I'm scared incase it's something sinister, but do you think there's any way the hormone and other ingredient stuff in Cerelle could have caused it? I had three months of no pill between Cerazette and Cerelle - has anyone wlse experienced any breast changes when going onto an unsuited pill?
Please say you have!
Thanks in advice for any opinions.